# SDR 96ZZZX2485

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1553M
- Make and model: Beech 200BEECH
- Aircraft serial: BB1328
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 1019500193
- Condition: Cracked
- Location: Rt Eng Rt Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXHAUST STACK CRACKED APPROXIMATELY 80 PERCENT OF CIRCUMFERENCE OF MOUNTING FLANGE.  INSTALL NEW UNIT.
